It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-17-2003, 12:12 PM   #1
Hi_its_Joe
Guest
 
Posts: n/a
I'm off Celexa again (bad experience last night)

Hello

Well, I'm off the Celexa again. I was doing ok the day before yesterday and yesterday morning but then I took another pill yesterday evening and it really upset my stomach. Then, later on, I was sitting in the chair in the living room and it felt like my entire body was floating up to the ceiling which scared the heck out of me. My head, eyes, mind, etc felt incredibly weird and surrealistic and I had several horrible panic attacks in which I just KNEW I had cancer and was going to be pumped full of formalahyde and my skin was going to turn pale as it was being pumped into me. I KNEW I was going to die and the most horrible, lonely, sinking, helpless feeling came over me. Someone could have given me a million dollars right then and I would'nt have even cared because I was in a total stupor. I later went to bed and had more panic attacks along with this sensation that my entire body was rolling around in the bed (like a rotissere). This morning, I woke up drugged and completely out of it. I said good morning to my room mate, took my morning walk and then came and and went right to bed. About an hour later, I awoke, had a few cups of coffee and took care of some chores so I'm feeling a little better but still not anywhere near 100%.

 
Old 12-17-2003, 12:23 PM   #2
Inactive
 
Join Date: Aug 2003
Location: Toronto Canada
Posts: 1,095
thickman HB User
Re: I'm off Celexa again (bad experience last night)

Oh my. Gotta let your doctor know whats the deal!

 
Sponsors Lightbulb
   
Old 12-17-2003, 12:25 PM   #3
Hi_its_Joe
Guest
 
Posts: n/a
Re: I'm off Celexa again (bad experience last night)

Quote:
Originally Posted by thickman
Oh my. Gotta let your doctor know whats the deal!
Hi thickman

Thank's for replying. Yes, that is a good idea (to let my doc know about this experience I had). I meant to ask though, can Celexa (or other SSRI's) make you feel weird in the head, like your brain is in a stupor or just generally "surreal"?.

Last edited by Hi_its_Joe; 12-17-2003 at 12:26 PM.

 
Old 12-17-2003, 01:05 PM   #4
Inactive
 
Join Date: Aug 2003
Location: Toronto Canada
Posts: 1,095
thickman HB User
Re: I'm off Celexa again (bad experience last night)

Quote:
Originally Posted by Hi_its_Joe
Hi thickman

Thank's for replying. Yes, that is a good idea (to let my doc know about this experience I had). I meant to ask though, can Celexa (or other SSRI's) make you feel weird in the head, like your brain is in a stupor or just generally "surreal"?.
The FIRST SEVERAL DAYS I took it... I felt like I was drunk or stoned or something.... After a while, my system got used to it, and the side effects like drowziness and dry mouth kicked in.

Been on it steady for 3 years, it seems to work for me!

Keep the doc informed for sure...

 
Old 12-17-2003, 03:08 PM   #5
Inactive
(male)
 
Join Date: Dec 2003
Posts: 1,658
Losec20mg HB User
Re: I'm off Celexa again (bad experience last night)

Oh my sounds like a bad trip..Altho I'v been on celexa for about two years and, naver felt that, mind you i also take rivotril..You're doing lots of anxiety..I feel your pain..

 
Old 12-17-2003, 10:29 PM   #6
Senior Veteran
(female)
 
Join Date: Nov 2002
Posts: 2,221
lori j HB User
Re: I'm off Celexa again (bad experience last night)

Anyone can have an adverse reaction to any of the AD's. I had terrible reactions to several of the new ones & now I'm back on an old tricyclic which is working except for the dry mouth which is tolerable but very annoying at times & I have very little taste when I eat, so good way to lose weight, you have no desire to eat.

 
Old 12-18-2003, 11:35 PM   #7
Inactive
(female)
 
Join Date: Dec 2002
Posts: 3,597
Jennita HB User
Re: I'm off Celexa again (bad experience last night)

Hi Joe! Well, it's certainly possible that SSRi's could cause such feelings. Other drugs that share effects on serotonin like the SSRi's are LSD and extacy....in fact, I saw a documentary on the LSD experiments of the 1960's in which it was discovered that it had a desirable side effect of mood-lifting, or making people feel "happy". So yeah, sounds like you were on a trip. This isn't usually what happens at the low theraputic doses of these drugs, however. Maybe you had too high a dosage or a sensitive reaction. At any rate the drugs are very bad for the nervous system not to mention other things...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Celexa vs. Lexapro hamstachick Anxiety 2 01-16-2010 06:50 AM
Celexa and Night Sweats -- Miserable, Need Advice! AngieBaby77 Depression 6 09-14-2008 07:02 PM
switch from Lexapro to Celexa (And Lexapro and Trazodone) bluedog139 Depression 3 05-05-2008 03:42 PM
Celexa, klonopin, xanax j2006 Panic Disorders 8 12-27-2006 02:04 PM
Celexa Question!!! fusionqueen Anxiety 5 03-21-2006 10:26 AM





Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!